# SDR DALA2023010300008

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 93,620 hours, 43,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PASSENGER CREW DOOR 831 YOKE LOWER LINK BTW SUPPORT ARM AND DOOR.   REPLACED IAW AMM 52-11-21. OK FOR SERVICE.
